Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Having tingling sensation in hands. Got vitmain b12 checked and was too high. Reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Question
i got my nonfasting b12 checked as i was having tingling sensation in hands. the result was too high > 2000pg/ ml what could be the reason?
Posted Sat, 12 Oct 2013 in General Health
 
 
Answered by Dr. Guru 1 hour later
Brief Answer:
Certain blood and liver disorders can cause it

Detailed Answer:
Hi,

Thank you for consulting HealthcareMagic!

Usually, excessively consumed Vitamin B12 should be excreted in urine maintaining the levels in normal range 200 - 900 pg/mL.

Finding excessive Vitamin B12 is rare and is due to liver disorders and some blood disorders. However, a thorough physical examination can give a hint. Investigations like complete blood picture, liver function tests can give more idea. Please discuss these with your treating doctor.

Hope I have answered your query. If you do not have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
WWW.WWWW.WW
Wish you good health.
Above answer was peer-reviewed by
 
Follow-up: Having tingling sensation in hands. Got vitmain b12 checked and was too high. Reason? 22 hours later
which specialist should i consult?
 
 
Answered by Dr. Guru 1 hour later
Brief Answer:
M.D (General Medicine)

Detailed Answer:
Hi,

Thank you for follow up!

Hope I have answered your query.
If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
WWW.WWWW.WW
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor